# SDR FDEA2019120433164

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 900-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM B/S 900-1040 LBL 25 IS CORRODED BEYOND LIMITS IAW SRM 53-00-51-1A ALLOWABLE   DAMAGE DETAIL III. REPLACED TRANSVERSE BEAM B/S 900-1040 LBL 25 IAW SRM 51-40-10 AND BOEING DRAWING# 111N5202
